# SDR SWAA2022022204950

- Difficulty date: August 1, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 63,449 hours, 37,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON GALLEY DOOR SILL UPPER ATTACH ANGLE AT BS 312 TO BS 328 WL 208 / BLENDED OUT CORROSION OR R-1 DOOR SILL UPPER ATTACH ANGLE AT BS 312 TO BS 328. OUT OF LIMITS. REMOVED ATTACH ANGLE; I.A.W. S.R.M. 51-40-02-0G-0. INSTALLED NEW ATTACH ANGLE PART #7530250; I.A.W. S.R.M. 51-40-02-0G-0 AND DRAWING #141A8312.
